# SDR DCGA2025081900549

- Difficulty date: March 10, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N711JH
- Make and model: Snias AS350B2
- Aircraft serial: 3397
- Aircraft time: 24,979 hours, 31,118 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 350A2110112051
- Condition: Corroded
- Location: Zone 200
- Part time: 24,979 hours, 31,118 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT CORROSION FOUND ON THE CABIN FLOOR UNDER THE PILOT AND COPILOT SEAT RAILS. DURING A 12 YEAR INSPECTION OF THE AIRCRAFT.
